Solutions of semilinear parabolic differential equations in infinite dimensional spaces are obtained by means of forward and backward infinite dimensional stochastic evolution equations. Parabolic equations are intended in a mild sense that reveals to be suitable also towards applications to optimal control.

Fuhrman, M., Tessitore, G. (2002). Nonlinear Kolmogorov equations in infinite dimensional spaces: the backward stochastic differential equations approach and applications to optimal control. ANNALS OF PROBABILITY, 30(3), 1397-1465 [10.1214/aop/1029867132].

Nonlinear Kolmogorov equations in infinite dimensional spaces: the backward stochastic differential equations approach and applications to optimal control

TESSITORE, GIANMARIO
2002

Abstract

Solutions of semilinear parabolic differential equations in infinite dimensional spaces are obtained by means of forward and backward infinite dimensional stochastic evolution equations. Parabolic equations are intended in a mild sense that reveals to be suitable also towards applications to optimal control.
Articolo in rivista - Articolo scientifico
Stochastic differential equations
English
2002
30
3
1397
1465
none
Fuhrman, M., Tessitore, G. (2002). Nonlinear Kolmogorov equations in infinite dimensional spaces: the backward stochastic differential equations approach and applications to optimal control. ANNALS OF PROBABILITY, 30(3), 1397-1465 [10.1214/aop/1029867132].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/18203
Citazioni
  • Scopus 121
  • ???jsp.display-item.citation.isi??? 123
Social impact